# SDR QXEA2012090601004

- Difficulty date: September 6, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT RACKS AT FR 32.4 HAVE CORROSION.  CLEANED EVALUATED AND BLENDED CORROSION IAW AMM 51-22-01-110-801 AND SRM 51-21-00-00-02.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801, PT 1.  MIN REMAINING THICKNESS NOTED .045", CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  BLENDS ARE WITHIN LIMITS IAW RD 8/4-53-4759.  ALODINED, PRIMED AND APPLIED CPC TO AREA IAW RD 8/4-53-4759.  COMPLIED WITH TASK CARD RD 8/4-53-4759.
